# SDR AALA202308013368

- Difficulty date: July 28, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A320*
- Aircraft serial: 5422
- Aircraft time: 32,793 hours, 13,248 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT E LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE LUBED LAVATORY E DOOR TRACK AND ACCOMPLISHED A SATISFACTROY OPERATIONAL CHECK.
